# SDR USAA2015031200008

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 32,530 hours, 14,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Faulty
- Location: R2 Door
- Component: Cylinder, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK R2 DOOR ASSIST BOTTLE AT ZERO PRESS.  REPLACED DIAPHRAGM IN PERCUSSION MECHANISM OF DOOR DAMPER CYLINDER IAW AMM 52-10-00-610-001-A.
